Back to Search Start Over

On Some Elliptic Boundary Value Problems in Conic Domains.

Authors :
Vasilyev, V. B.
Source :
Computational Mathematics & Mathematical Physics. Aug2023, Vol. 63 Issue 8, p1437-1443. 7p.
Publication Year :
2023

Abstract

A model elliptic pseudodifferential equation in a polyhedral cone is considered, and the situation when some of the parameters of the cone tend to their limiting values is investigated. In Sobolev–Slobodetskii spaces, a solution of the equation in the cone is constructed in the case of a special wave factorization of the elliptic symbol. It is shown that a limit solution of the boundary value problem with an additional integral condition can exist only under additional constraints on the boundary function. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
09655425
Volume :
63
Issue :
8
Database :
Academic Search Index
Journal :
Computational Mathematics & Mathematical Physics
Publication Type :
Academic Journal
Accession number :
172866416
Full Text :
https://doi.org/10.1134/S096554252308016X